# SDR I5EA2022121400001

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N916SC
- Make and model: Boeing 737-86J
- Aircraft serial: 30498
- Aircraft time: 63,443 hours, 25,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR SLIDE FELL OUT OF CASE WHEN DOOR WAS OPENED.  REMOVED SLIDE AND COVER IAW AMM 25-66-01.  REPLACED SLIDE AND COVER IAW AMM 25-66-01.
